Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 686509, 8 pages
http://dx.doi.org/10.1155/2014/686509
Research Article

Higher-Order Accelerations and Poles under the One-Parameter Planar Hyperbolic Motions and Their Inverse Motions

Department of Mathematics, Faculty of Arts and Sciences, Yildiz Technical University, Esenler, 34210 İstanbul, Turkey

Received 23 May 2014; Accepted 19 September 2014; Published 12 October 2014

Academic Editor: Paulo Batista Gonçalves

Copyright © 2014 Serdal Şahin and Salim Yüce. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Keller, “Quaternionic, complex, duplex and real Clifford algebras,” Advances in Applied Clifford Algebras, vol. 4, no. 1, pp. 1–12, 1994. View at Google Scholar · View at MathSciNet
  2. S. Ulrych, “Representations of Clifford algebras with hyperbolic numbers,” Advances in Applied Clifford Algebras, vol. 18, no. 1, pp. 93–114, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. E. Motter and M. A. Rosa, “Hyperbolic calculus,” Advances in Applied Clifford Algebras, vol. 8, no. 1, pp. 109–128, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Fjelstad, “Extending special relativity via the perplex numbers,” American Journal of Physics, vol. 54, no. 5, pp. 416–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Blaschke and H. R. Müller, Ebene Kinematik, Verlag Oldenbourg, München, Germany, 1956.
  6. S. Yüce and N. Kuruoǧlu, “One-parameter plane hyperbolic motions,” Advances in Applied Clifford Algebras, vol. 18, no. 2, pp. 279–285, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. G. S. Birman and K. Nomizu, “Trigonometry in Lorentzian geometry,” The American Mathematical Monthly, vol. 91, no. 9, pp. 543–549, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Nesovic and M. Petrovic-Torgasev, “Same trigonometric relation in the Lorentzian plane,” Kragujevac Journal of Mathematics, vol. 25, pp. 219–225, 2003. View at Google Scholar · View at MathSciNet
  9. E. Nesovic, “Hyperbolic angle function in the Lorentzian plane,” Kragujevac Journal of Mathematics, vol. 28, pp. 139–144, 2005. View at Google Scholar · View at MathSciNet
  10. G. Sobczyk, “The hyperbolic number plane,” The College Mathematics Journal, vol. 26, p. 268, 1995. View at Google Scholar